MathSciNet Relay Station
MathSciNet bibliographic data
MR345902 (49 #10632) 10A40
Williams, Kenneth S. A quadratic partition of primes $\equiv 1$ $({\rm mod}\ 7)$. Math. Comp. 28 (1974), 1133–1136.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement